American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A06) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Froilán M. Dopico, Javier González, Daniel Kressner and Valeria Simoncini. Projection methods for large-scale T-Sylvester equations. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Froilán M. Dopico, Vadim Olshevsky and Pavel Zhlobich. Stability of QR-based fast system solvers for a subclass of quasiseparable rank one matrices. Math. Comp. 82 (2013) 2007-2034.
Abstract, references, and article information   
View Article: PDF

[3] Ruixia Li. On the coupling of BEM and FEM for exterior problems for the Helmholtz equation. Math. Comp. 68 (1999) 945-953. MR 1627809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Erich Kaltofen. Analysis of Coppersmith's block Wiedemann algorithm for the parallel solution of sparse linear systems . Math. Comp. 64 (1995) 777-806. MR 1270621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] I. Gohberg, T. Kailath and V. Olshevsky. Fast Gaussian elimination with partial pivoting for matrices with displacement structure . Math. Comp. 64 (1995) 1557-1576. MR 1312096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Pierluigi Amodio and Francesca Mazzia. Backward error analysis of cyclic reduction for the solution of tridiagonal systems . Math. Comp. 62 (1994) 601-617. MR 1208836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Don Coppersmith. Solving homogeneous linear equations over ${\rm GF}(2)$ via block Wiedemann algorithm . Math. Comp. 62 (1994) 333-350. MR 1192970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hong Yuan Zha and Per Christian Hansen. Regularization and the general Gauss-Markov linear model . Math. Comp. 55 (1990) 613-624. MR 1035946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] T. A. Manteuffel. An incomplete factorization technique for positive definite linear systems . Math. Comp. 34 (1980) 473-497. MR 559197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia